# SDR SWAA2015041038367

- Difficulty date: February 20, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 43,226 hours, 20,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 500D TO 400, LT SIDE.  R & R SUPPORT IAW DWG & SRM.
